# SDR CALA2024090900606

- Difficulty date: September 6, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N68834
- Make and model: Boeing 737924ER
- Aircraft serial: 44564
- Aircraft time: 29,682 hours, 10,807 cycles
- System (JASC): 3245 · Tire Tube
- Part: Tire
- Condition: Failed
- Location: Zone 700
- Part time: 4,694 hours, 1,949 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

BOTH RIGHT MAINS BLOWN PER CREW VERBAL ON PHONE CONVERSATION; HEARD POP AND THEN FELT SHUDDER, ABORTED TAKEOFF AT APPROX 85KTS.  LEFT FLAPS IN TAKEOFF POSITION IN CASE OF ANY DAMAGE. TIRE 3 WAS REPLACED ON LOG PAGE 9171975. TIRE #4 WAS REPLACED ON LOG PAGE 9171981. TIRE PURST INSPECTION WRITEN UP ON LOG PAGE 9172357.
